*NURSING > HESI > HESI RN EXIT EXAM LEGACY V2-Questions&Answers (All)

HESI RN EXIT EXAM LEGACY V2-Questions&Answers

Document Content and Description Below

1. A client with asthma receives a prescription for high blood pressure during a clinic visit. Which prescription should the nurse anticipate the client to receive that is least likely to exacerbate a... sthma? A. - Metoprolol tartrate (Lopressor). B. Carteolol (Ocupress). С. Pindolol (Wisken). D. Propranolol hydrochloride (Inderal). The best antihypertensive agent for clients with asthma is metoprolol (Lopressor) (C), a beta2 blocking agent which is also cardioselective and less likely to cause bronchoconstriction. Pindolol (A) is a beta2 blocker that can cause bronchoconstriction and increase asthmatic symptoms. Although Carteolol (B) is a beta blocking agent and an effective antihypertensive agent used in managing angina, it can increase a client's risk for bronchoconstriction due to its nonselective beta blocker action. Propranolol (D) also blocks the beta2 receptors in the lungs, causing bronchoconstriction, and is not indicated in clients with asthma and other obstructive pulmonary disorders. 2. . A male client who has been taking propranolol (Inderal) for 18 months tells the nurse that the healthcare provider discontinued the medication because his ID: 697.4876222 blood pressure has been normal for the past three months. Which instruction should the nurse provide? A. Stop the medication and keep an accurate record of blood pressure. B. Obtain another antihypertensive prescription to avoid withdrawal symptoms, C. Report any uncomfortable symptoms after stopping the medication. D. - Ask the healthcare provider about tapering the drug dose over the next week. Correct Although the healthCare provider discontinued the propranolol, measures to prevent rebound Cardiac excitation, such as progressively reducing the dose Over one to two weeks (C), should be recommended to prevent rebound tachycardia, hypertension, and wentricular dysrhythmias. Abrupt cessation (A and B) of the beta-blocking agent may precipitate tachycardia and rebound hypertension, so gradual Weaning should be recommended. (D) is not indicated. [Show More]

Last updated: 1 year ago

Preview 1 out of 36 pages

Add to cart

Instant download

document-preview

Buy this document to get the full access instantly

Instant Download Access after purchase

Add to cart

Instant download

Reviews( 0 )

$30.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
55
0

Document information


Connected school, study & course


About the document


Uploaded On

Feb 23, 2023

Number of pages

36

Written in

Seller


seller-icon
Studybest

Member since 1 year

9 Documents Sold


Additional information

This document has been written for:

Uploaded

Feb 23, 2023

Downloads

 0

Views

 55

Document Keyword Tags

Recommended For You

Get more on HESI »

$30.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·